MathSciNet Relay Station
MathSciNet bibliographic data
MR1741278 32J15 (32E10)
Nemirovskiĭ, S. Yu. Complex analysis and differential topology on complex surfaces. (Russian) Uspekhi Mat. Nauk 54 (1999), no. 4(328), 47--74; translation in Russian Math. Surveys 54 (1999), no. 4, 729–752
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement